Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``On the extension of Delaunay's method in the lunar theory to the general problem of planetary motion'' [Trans. Amer. Math. Soc. 1 (1900), no. 2, 205-242; 1500534]


Author: G. W. Hill
Journal: Trans. Amer. Math. Soc. 1 (1900), 508-509
MSC: Primary 70F15
Original Article: Trans. Amer. Math. Soc. 1 (1900), 205-242.
MathSciNet review: 1500431
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F15

Retrieve articles in all journals with MSC: 70F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500431-3
PII: S 0002-9947(1900)1500431-3
Article copyright: © Copyright 1900 American Mathematical Society